# SDR DALA2015102206333

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 64,959 hours, 47,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND A ONE CRACK ON RT WING T/E BETWEEN XRS 531.7 AND XW 536.861.  ACCOMPLISHED INSTRUCTIONS IAW ERA 540555-14.  PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 3 CALENDAR DAYS.  OK FOR SERVICE.
